Tuesday, January 20, 2009

Head shoulders knees and toes

Since my last chemo treatment I have experienced some hearing loss. Today I had another hearing test with Dr Dick (who is actually quite nice). He says the hearing loss isn't due to the treatment this time. It is from an infection.
I just finished a C-pack of antibiotics, but my oncologist is sending me to an ENT tomorrow to see if we can do something more to clear this up. He wants me nice and healthy before he poisons me again :)

I am stressing pretty badly the last couple of weeks. I am able to get up and do things, buy my white blood count is down, and my body is worse off that it has been through most of this. I have a nasty cough, my lungs aren't working properly, I have a rash on my hands, and the bones in my back are hurting. I'm pretty sure the bone pain is from the shot I was given to increase white blood cells. If so, I am happy it is doing its job. But I think the most annoying thing is the hearing loss. Hopefully the doc will fix that tomorrow :)

2 comments:

Kalynn said...

"Dr Dick is actually quite nice". LOL!

Collin Loni and CY said...

I'm glad Dr. Dick could help you with your problem!! I hope you can hear better soon! :)